# SDR HALA2012031800112

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 76,307 hours, 32,392 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL AT TOP OF CLIMB.  FLT CREW DECLARED EMERGENCY AND DIVERTED BACK, WHERE AN UNEVENTFUL LANDING WAS MADE.  OPEN.
